# SDR 2009FA0001080

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: General aviation
- Make and model: Boeing 757
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: 776635604
- Condition: Broken
- Location: Starter
- Component: Starter, PS600
- Component part number: 784750A2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC STARTER (PN 784750A2) RETURNED FOR MX.  THE STARTER HAS HAD A TURBINE ROTOR FAILURE WHICH RESULTED IN THE USE OF THE CONTAINMENT FEATURE OF THE INLET HOUSING (HS PN 776635-604).  THIS INLET HOUSING HAS REPAIR NR 151-5 (REPAIR TECH INLET HSG, EXHAUST FLANGE REPLACEMENT).  UPON LOADING OF THIS HSG DURING ROTOR FAILURE, THE WELDED WEBS OF THE INLET HSG FRACTURED THUS ALLOWING THE HOUSING TO SEPARATE AND POTENTIAL FOR CONTAINMENT FAILURE.
